# SDR FDEA201106072139

- Difficulty date: June 7, 2011
- Submitted: June 7, 2011
- Operation: Air carrier
- Aircraft: N645FE
- Make and model: Doug MD-11F
- Aircraft serial: 48446
- Aircraft time: 73,567 hours, 12,217 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5A70841
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SEAT TRACK UNDER DADO SUPPORT FROM FRAME 5-53 TO 5-73 FOUND CORRODED.  CARRIED OUT SEAT TRACK SECTION REPAIR.   REPAIR CLASSIFIED AS MAJOR REPAIR IAW GMM 6-2-100, REV 112.
